# SDR DALA2022062904526

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 57,183 hours, 29,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - REPLACE CONTINUITY FITTINGS RH AND LH. (2 E/A) LOC. BTW FR 1 AND FR 3 AT UPPER FUSELAGE. CORRECTIVE ACTION: ACCOMPLISHED SECTION I REPAIR INSTRUCTIONS ON WINDSHIELD PER ER/A 599794-14ADPRI REV-ORIGINAL.(2298292)
